Inventiones mathematicae

, Volume 81, Issue 2, pp 295–303

Algorithmic compression of surface automorphisms

  • A. J. Casson
  • D. D. Long
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • A. J. Casson
    • 1
    • 2
  • D. D. Long
    • 1
    • 2
  1. 1.University of TexasAustinUSA
  2. 2.University of SouthamptonSouthamptonUK

Personalised recommendations